# SDR 2001UALA01067

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 544, LBL 20, T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED T-CAP PER SRM 53-30-07, FIG 1.
